Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2022 | Published | Journal Article | IST-REx-ID: 12177 | OA
T. Cremaschi and L. Dello Schiavo, “Effective contraction of Skinning maps,” Proceedings of the American Mathematical Society, Series B, vol. 9, no. 43. American Mathematical Society, pp. 445–459, 2022.
[Published Version] View | Files available | DOI
 

Filters and Search Terms

issn=2330-1511

Search

Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed